... doxycycline and it is giving me severe heartburn nausea chest pain. I have also developed a minor laps of shortness of breath n am constantly ice cold, yet getting spiratichot flashes that make me dizzy. the heartburn is unreal. what can I take or do to relieve atleast my heartburn?
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Apr 2013 • 1 answer
GERD - I'm in bits after not taking my omepeazole for a wk. terrible chest pains sweating sick acid?
Posted 19 Nov 2014 • 1 answer
Posted 20 Feb 2015 • 1 answer
I just started taking Trinessa and since starting it my chest hurts all the way down my left arm an?
Posted 29 Mar 2016 • 0 answers
Posted 6 Jul 2016 • 0 answers